Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Vision problem post Generalized anxiety disorder - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
User :   Hello
Doctor :   Hi
Doctor :   How can I help you?
User :   I have a slight problem. I was diagnosed with generalized anxiety disorder. Recently, my vision has seemed strange in my right eye when staring at a computer screen or when it's dark. Almost like it doesn't want to focus. I really monitor it all the time.
User :   Does this go along with anxiety?
Doctor :   GAD has nothing to do with your vision
Doctor :   given
Doctor :   for the GAD
User :   What else could this be?
User :   This is the only symptom I have.
Doctor :   I Would like to know about the medicines
User :   Effexor XR 75 mg.
Doctor :   given for the GAD
User :   It's not blurry or just seems strange.
Doctor :   Wht do you mean by strange
User :   Just weird when looking at something and trying to focus up close.
User :   Such as reading, computer...etc.
Doctor :   Ok are you on any other medicines
Doctor :   How old are you?
Doctor :   What is yur occupation
User :   No. I'm 20.
Doctor :   and how long will yu stay on comp per da

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor